Rocky Mountain Journal of Mathematics

Classes of nonabelian, noncompact, locally compact groups

T.W. Palmer

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 8, Number 4 (1978), 683-742.

Dates
First available: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250129443

Digital Object Identifier
doi:10.1216/RMJ-1978-8-4-683

Mathematical Reviews number (MathSciNet)
MR513952

Zentralblatt MATH identifier
0396.22001

Subjects
Primary: 22D02
Secondary: 22D05: General properties and structure of locally compact groups 22D10: Unitary representations of locally compact groups 22D15: Group algebras of locally compact groups 22D20: Representations of group algebras 43A02 43A20: $L^1$-algebras on groups, semigroups, etc.

Citation

Palmer, T.W. Classes of nonabelian, noncompact, locally compact groups. Rocky Mountain Journal of Mathematics 8 (1978), no. 4, 683--742. doi:10.1216/RMJ-1978-8-4-683. http://projecteuclid.org/euclid.rmjm/1250129443.


Export citation